# SDR 2A6R2019032551903

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N557AM
- Make and model: Snias AS350B2
- Aircraft serial: 4337
- Aircraft time: 4,015 hours, 13,409 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bearing Support
- Part number: 350A2310534551
- Condition: Damaged
- Location: Zone 200
- Part time: 4,015 hours, 13,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FWD TAIL ROTOR DRIVE SHAFT, FOUND THE NR 6 DRIVE SHAFT BEARING SUPPORT ATTACHMENT HOLES ELONGATED.
